On the classification of Markov chains via occupation measures

Volume 27 / 2000

Onésimo Hernández-Lerma, Jean Lasserre Applicationes Mathematicae 27 (2000), 489-498 DOI: 10.4064/am-27-4-489-498


We consider a Markov chain on a locally compact separable metric space $X$ and with a unique invariant probability. We show that such a chain can be classified into two categories according to the type of convergence of the expected occupation measures. Several properties in each category are investigated.


  • Onésimo Hernández-Lerma
  • Jean Lasserre

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image